# SDR FDEA202407030920

- Difficulty date: July 3, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION FOUND CRACK INDICATION APPROXIMATELY 0.50"   IN LENGTH AT RIGHT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT AT CORNER   NUMBER 11 FUEL ACCESS DOOR FORWARD INBOARD CORNER AT APPROXIMATELY STATION XOS   610.000. CRACK AT RT WING FIXED L/E SKIN ADJACENT TO CUTOUT AT CORNER NR 11 FUEL ACCESS DOOR FORWARD INBD CORNER AT APPROX XOS 610.000.   REPAIRED IAW SRM 57-40-01-2R FIGURE 201 REPAIR 18. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REQUIRES INITIAL INSPECTION AT NEXT "C" CHECK NOT EXCEEDING 24 MONTHS & REPETITIVE INSPECTION AT EVERY "C" CHECK NOT EXCEEDING 24 MONTHS BY   VISUAL METHOD AS PER MD11 SRM 57-40-01-2R TABLE 204 REPAIR 18 FIGURE 201.
